RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 12, Pages 76–80 (Mi ivm8409)  

Brief communications

Solvability of a multivalued filtering problem in a heterogeneous environment with a distributed source

S. S. Alekseyev, O. A. Zadvornov

Chair of Computational Mathematics, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: In this paper we formulate a generalized filtering problem in a heterogeneous environment in the presence of a source distributed along a line. Incompressible fluids obey a multivalued law with a linear growth at infinity. In this study we use the additive singularity extraction in the right hand side of the problem constraint. We represent the pressure field as the sum of a known solution to a certain linear problem and an unknown “additive term”. We reduce the problem under consideration to a variational inequality of the second kind in a Hilbert space (with respect to the mentioned “additive term”) and prove its solvability.

Keywords: nonlinear filtering of an incompressible fluid, heterogeneous environment, multivalued law, source distributed along a line, variational inequality.

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:12, 63–66

Bibliographic databases:

UDC: 517.958+532.546
Presented by the member of Editorial Board: Р. З. Даутов
Received: 15.06.2011

Citation: S. S. Alekseyev, O. A. Zadvornov, “Solvability of a multivalued filtering problem in a heterogeneous environment with a distributed source”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 12, 76–80; Russian Math. (Iz. VUZ), 55:12 (2011), 63–66

Citation in format AMSBIB
\Bibitem{AleZad11}
\by S.~S.~Alekseyev, O.~A.~Zadvornov
\paper Solvability of a~multivalued filtering problem in a~heterogeneous environment with a~distributed source
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 12
\pages 76--80
\mathnet{http://mi.mathnet.ru/ivm8409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963467}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 12
\pages 63--66
\crossref{https://doi.org/10.3103/S1066369X11120103}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856282014}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8409
  • http://mi.mathnet.ru/eng/ivm/y2011/i12/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:236
    Full text:48
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019